# SDR AALA202508052760

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 35,368 hours, 15,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING LIGHT ABOVE ROW 27 DEF HANGING DOWN FROM IT'S MOUNTED POSITION. REMOVE AND REPLACED EMERGENCY AISLE LIGHT. PER AMM 33-51-03. OPERATIONAL CHECK GOOD.
